# SDR SIMA2011350002

- Difficulty date: December 15, 2011
- Submitted: December 16, 2011
- Operation: Air carrier
- Aircraft: N513AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10114
- Aircraft time: 21,247 hours, 15,131 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Malfunctioned
- Location: Apu Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE THE APU WOULD NOT START ON FIRST ATTEMPT (BUT LARGE FUEL ODOR PRESENT) THEN STARTED ON SECOND ATTEMPT.  SEEMS TO ABORT START AT APROXIMATLEY 25 PERCENT RPM.  PERFORMED AN OPERATIONAL CHECK ON APU IAW CRJ 700 AMM 49-10-00.  NO FAULTS FOUND.  NO OTHER ODORS NOTICED.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
